# SDR CALA2020032700731

- Difficulty date: March 24, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 74,680 hours, 15,750 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 2020138101
- Condition: Out Of Position
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TASKCARD 63-4720-1-7800 FOUND EXISTING FUEL CROSS VENT CHECK VALVE P/N: 2020138-101 LOCATED AT LHW STRINGER U-9,O/B OF RIB 31 REFER TO AMM 47-21-03 FIG 401 SHEET 1 & SB767-47-0001, IT SHOULD BE LOCATED AT STRINGER U-13. NRC 9130578 ACCOMPLISHED EC/RA 4721-01009 REV ORG ADD EMP:V897897
